# SDR MASA200700162

- Difficulty date: March 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 20,337 hours, 15,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 601R8500291
- Part serial: NGL025299
- Condition: Malfunctioned
- Location: Mlg
- Part time: 20,342 hours, 15,618 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2922 PHX - NOSE GEAR DISAGREE, GEAR WOULD NOT EXTEND.  CYCLED HANDLE AND GOT GEAR TO EXTEND.  REMOVED AND REPLACED NLG UPLOCK ASSY.
